# SDR CALA2014100801319

- Difficulty date: October 7, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 52,197 hours, 18,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 155405
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONS CHECK AT POSITION M1670 FAILED TEST.  R & R BATTERY PACK M1670.  PERFORMED OPERATIONS CHECK, EMER LIGHTING FOUND NORMAL IAW AMM 33-51-06.
